Подписаться
Odesa National Maritime University
Odesa National Maritime University
Одеса - ОНМУ
Подтвержден адрес электронной почты в домене itdmi.opu.ua - Главная страница
Название
Процитировано
Процитировано
Год
The theory of matrices
FR Gantmakher
American Mathematical Soc., 2000
169062000
Теория матриц
Ф Гантмахер
Litres, 2022
75852022
Introduction to the theory of linear nonselfadjoint operators in Hilbert space
I Gohberg, M Kreĭn
Translations of mathematical monographs, 1969
5052*1969
Stability of solutions of differential equations in Banach space
JL Daleckii, MG Kre_n
American Mathematical Soc., 2002
24792002
Matrix theory
FR Gantmacher
Chelsea, New York 21, 6, 1959
18801959
Краткий химический справочник
ЗЯ Хавин, ВА Рабинович
15801977
Applications of the Theory of Matrices
FR Gantmacher, JL Brenner
Courier Corporation, 2005
14602005
The Markov moment problem and extremal problems: ideas and problems of PL Cebysev and AA Markov and their further development
MG Krein, Adol'f Abramovich Nudel'man
American Mathematical Society, 1977
14541977
Основы теории графов
АА Зыков
Вузовская книга, 1987
1337*1987
Теория графов и ее применения
К Берж
ИЛ, 1962
12941962
The Markov moment problem and extremal problems: ideas and problems of PL Cebysev and AA Markov and their further development
MG Krein, Adol'f Abramovich Nudel'man
American Mathematical Society, 1977
12611977
Teorija matric
FR Gantmacher
Nauka, 1988
1252*1988
Устойчивость решений дифференциальных уравнений в банаховом пространстве
КМГ Далецкий ЮЛ
12451970
Linear operators leaving invariant a cone in a Banach space
MG Krein, MA Rutman
Uspekhi Matematicheskikh Nauk 3 (1), 3-95, 1948
11801948
Введение в теорию линейных несамосопряженных операторов в гильбертовом пространстве
КМГ Гохберг ИЦ
Наука, 1965
11561965
Линейные дифференциальные уравнения в банаховом пространстве
СГ Крейн
Федеральное государственное унитарное предприятие Академический научно …, 1967
11161967
Teorija matric
FR Gantmacher
Nauka, 1988
1091*1988
Linear operators leaving invariant a cone in a Banach space
MG Krein, MA Rutman
Uspekhi Matematicheskikh Nauk 3 (1), 3-95, 1948
9461948
Analytic properties of Schmidt pairs for a Hankel operator and the generalized Schur–Takagi problem
VM Adamyan, DZ Arov, MG Krein
Matematicheskii Sbornik 128 (1), 34-75, 1971
9441971
Teorija matric
FR Gantmacher
Nauka, 1988
938*1988
В данный момент система не может выполнить эту операцию. Повторите попытку позднее.
Статьи 1–20